JOURNAL ARTICLE
REVIEW

Contrast-Induced Nephropathy: Identifying the Risks, Choosing the Right Agent, and Reviewing Effective Prevention and Management Methods

Refky Nicola, Khalid W Shaqdan, Khalid Aran, Mohammad Mansouri, Ajay Singh, Hani H Abujudeh
Current Problems in Diagnostic Radiology 2015, 44 (6): 501-4
26072134
With the rise in the use of intravenous iodinated contrast media for both computed tomography scan and angiographic studies, there is a greater likelihood of complications. One of the most well-known adverse effects is contrast-induced media nephropathy, which is also called contrast-induced acute kidney injury. This is third most common cause of hospital acquired acute renal failure. It is associated with an increase in morbidity, mortality, and greater financial burden on healthcare system. Because of these factors, it is important for the radiologist to not only recognize risk factors, as well as the signs and symptoms, but also to know how to manage patients appropriately.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
26072134
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.